American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22Exx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF

[2] R. Tolimieri. The multiplicity problem for 4-dimensional solvmanifolds. Bull. Amer. Math. Soc. 83 (1977) 365-366. MR 0476917.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1